American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[3] J. L. Taylor, K. A. Ott and R. M. Brown. The mixed problem in Lipschitz domains with general decompositions of the boundary. Trans. Amer. Math. Soc. 365 (2013) 2895-2930.
Abstract, references, and article information   
View Article: PDF

[4] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[5] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[6] Maria Fernanda Elbert, Barbara Nelli and Ricardo Sa Earp. Existence of vertical ends of mean curvature $1/2$ in $\mathbb{H}^2 \times\mathbb{R}$. Trans. Amer. Math. Soc. 364 (2012) 1179-1191. MR 2869173.
Abstract, references, and article information   
View Article: PDF

[7] Steve Hofmann and José María Martell. $A_\infty$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators. Trans. Amer. Math. Soc. 364 (2012) 65-101. MR 2833577.
Abstract, references, and article information   
View Article: PDF

[8] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[9] Martin Dindoš. Large solutions for Yamabe and similar problems on domains in Riemannian manifolds. Trans. Amer. Math. Soc. 363 (2011) 5131-5178. MR 2813411.
Abstract, references, and article information   
View Article: PDF

[10] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[11] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Two-dimensional Euler flows with concentrated vorticities. Trans. Amer. Math. Soc. 362 (2010) 6381-6395. MR 2678979.
Abstract, references, and article information   
View Article: PDF

[12] V. Gol'dshtein and M. Ju. Vasiltchik. Embedding theorems and boundary-value problems for cusp domains. Trans. Amer. Math. Soc. 362 (2010) 1963-1979. MR 2574883.
Abstract, references, and article information   
View Article: PDF

[13] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information   
View Article: PDF

[14] Andreas Axelsson. Non-unique solutions to boundary value problems for non-symmetric divergence form equations. Trans. Amer. Math. Soc. 362 (2010) 661-672. MR 2551501.
Abstract, references, and article information   
View Article: PDF

[15] Sunhi Choi, David Jerison and Inwon Kim. Locating the first nodal set in higher dimensions. Trans. Amer. Math. Soc. 361 (2009) 5111-5137. MR 2515805.
Abstract, references, and article information   
View Article: PDF

[16] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF

[17] Marius Mitrea and Sylvie Monniaux. On the analyticity of the semigroup generated by the Stokes operator with Neumann-type boundary conditions on Lipschitz subdomains of Riemannian manifolds. Trans. Amer. Math. Soc. 361 (2009) 3125-3157. MR 2485421.
Abstract, references, and article information   
View Article: PDF

[18] Carlos E. Kenig and David J. Rule. The regularity and Neumann problem for non-symmetric elliptic operators. Trans. Amer. Math. Soc. 361 (2009) 125-160. MR 2439401.
Abstract, references, and article information   
View Article: PDF

[19] Sun-Sig Byun and Lihe Wang. Quasilinear elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 359 (2007) 5899-5913. MR 2336309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Olivier Guibé and Anna Mercaldo. Existence of renormalized solutions to nonlinear elliptic equations with two lower order terms and measure data. Trans. Amer. Math. Soc. 360 (2008) 643-669. MR 2346466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Florica-Corina Cîrstea and Vicentiu Radulescu. Boundary blow-up in nonlinear elliptic equations of Bieberbach--Rademacher type. Trans. Amer. Math. Soc. 359 (2007) 3275-3286. MR 2299455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Schechter and W. Zou. Sign-changing critical points from linking type theorems. Trans. Amer. Math. Soc. 358 (2006) 5293-5318. MR 2238917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Zhongwei Shen. Weighted estimates in $L^{2}$ for Laplace's equation on Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 2843-2870. MR 2139930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sun-Sig Byun. Elliptic equations with BMO coefficients in Lipschitz domains. Trans. Amer. Math. Soc. 357 (2005) 1025-1046. MR 2110431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Cristian Rios. The $L^p$ Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355 (2003) 665-687. MR 1932720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shobha Oruganti, Junping Shi and Ratnasingham Shivaji. Diffusive logistic equation with constant yield harvesting, I: Steady States. Trans. Amer. Math. Soc. 354 (2002) 3601-3619. MR 1911513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shujie Li and Zhi-Qiang Wang. Ljusternik-Schnirelman theory in partially ordered Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 3207-3227. MR 1897397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2